Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The boundedness of orthonormal polynomials on certain curves of the fourth degree


Author: Dunham Jackson
Journal: Trans. Amer. Math. Soc. 63 (1948), 193-206
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9947-1948-0023956-1
MathSciNet review: 0023956
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0023956-1
Article copyright: © Copyright 1948 American Mathematical Society